# SDR ASOA2013040403302

- Difficulty date: March 13, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 AT THE BOTTOM IS CORRODED.  REMOVED CORRSION IAW SRM 51-21-06-001-001, ORIG MAT .050, DWG SH670-31356.  COMPLIED WITH EO  CL600-2024-53-I00204.
